# SDR GTIA201311091035

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 26,564 hours, 12,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: L32A320160
- Part serial: 2041
- Condition: Disconnected
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, UNABLE TO INSERT SAFETY PIN INTO RT OVERWING SLIDE BOTTLE, CABLE WAS DISCONNECTED.  REPLACED RT OVERWING CABLE IAW EO 5273-1301, REV ORIGINAL.  OK FOR SERVICE.
